Yu, Kunrui
Linear forms in p-adic logarithms. II
Compositio Mathematica, Tome 74 (1990) no. 1 , p. 15-113
Zbl 0723.11034 | MR 1055245 | 7 citations dans Numdam
⇒ partie suivante Linear forms in p-adic logarithms. III
⇒ un erratum à cet article Erratum
URL stable : http://www.numdam.org/item?id=CM_1990__74_1_15_0

Bibliographie

[1] A. Baker, A sharpening of the bounds for linear forms in logarithms II, Acta Arith. 24 (1973) 33-36. MR 376549 | Zbl 0261.10025

[2] A. Baker, The theory of linear forms in logarithms, Transcendence theory: advances and applications edited by A. Baker and D.W. Masser, Academic Press, London, 1977, pp. 1-27. MR 498417 | Zbl 0361.10028

[3] A. Baker and J. Coates, Fractional parts of powers of rationals, Math. Proc. Camb. Phil. Soc. 77 (1975) 269-279. MR 360480 | Zbl 0298.10018

[4] A. Baker and H. Stark, On a fundamental inequality in number theory, Ann. Math. 94 (1971) 190-199. MR 302572 | Zbl 0219.12009

[5] D.W. Boyd, The maximal modulus of an algebraic integer, Mathematics of Computation 45 (1985) 243-249. MR 790657 | Zbl 0575.12002

[6] A. Capelli, Sulla riduttibilità della funzione xn - A in un campo qualunque di razionalità (Auszug aus einem an Herrn F. Klein gerichteten Briefe), Mathemat. Annalen 54 (1901) 602-603. JFM 32.0112.03 | MR 1511131

[7] P.J. Cijsouw and M. Waldschmidt, Linear forms and simultaneous approximations, Compositio Math. 37 (1978) 21-50. Numdam | Zbl 0345.10021

[8] E. Dobrowolski, On the maximal modulus of conjugates of an algebraic integer, Bull. Acad. Polon. Sci. 26 (1978) 291-292. MR 491585 | Zbl 0393.12003

[9] H. Hasse, Number theory, Springer-Verlag, Berlin, Heidelberg, New York 1980. MR 562104 | Zbl 0423.12002

[10] S. Lang, Elliptic curves diophantine analysis, Grundl. Math. Wissensch. 231, Springer-Verlag, Berlin, 1978. MR 518817 | Zbl 0388.10001

[11] R. Lidl and H. Niederreiter, Introduction to finite fields and their applications, Cambridge University Press, Cambridge, 1986. MR 860948 | Zbl 0629.12016

[12] J.H. Loxton, M. Mignotte, A.J. Van Der Poorten and M. Waldschmidt, A lower bound for linear forms in the logarithms of algebraic numbers, C.R. Math. Acad. Sci. Canada 11 (1987) 119-124. Zbl 0623.10023

[13] K. Mahler, Über transzendente P-adische Zahlen, Compositio Math. 2 (1935) 259-275. Numdam | JFM 61.0187.01 | Zbl 0012.05302

[14] A.J. Van Der Poorten, Linear forms in logarithms in the p-adic case, Transcendence theory: advances and applications edited by A. Baker and D.W. Masser, Academic Press, London, 1977, pp. 29-57. MR 498418 | Zbl 0367.10034

[15] L. Rédei, Algebra Vol. 1, Akadémiai Kiadó, Budapest, 1967. MR 66341 | Zbl 0055.25704

[16] C.J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971) 169-175. MR 289451 | Zbl 0235.12003

[17] R. Tijdeman, On the equation of Catalan, Acta Arith. 29 (1976) 197-209. MR 404137 | Zbl 0286.10013

[18] M. Waldschmidt, A lower bound for linear forms in logarithms, Acta Arith. 37 (1980) 257-283. MR 598881 | Zbl 0357.10017

[19] E. Weiss, Algebraic number theory, McGraw Hill, New York, 1963. MR 159805 | Zbl 0115.03601

[20] Kunrui Yu, Linear forms in logarithms in the p-adic case, New advances in transcendence theory edited by A. Baker, Cambridge University Press, Cambridge, 1988, pp. 411-434. MR 972015 | Zbl 0656.10028

[21] Kunrui Yu, Linear forms in p-adic logarithms, to appear in Acta Arith.; Max-Planck-Institut für Mathematik Bonn Preprint MPI/87-20. MR 1027200